# SDR CALA2017071402232

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,555 hours, 16,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT DISARM PROPERLY, GIRT BAR IS LOOSE. GIRT BAR SPRING FOR SLIDER FOUND LOOSE. R&R R4 DOOR EMERGENCY SLIDE GIRT BAR AS/PER AMM 25-66-10-402-022. DOOR ARM DISARM AND DOOR HANDLE OPERATION. OPS CKS GOOD.
